Alert archive / Iowa / River Flood Warnings in 2018
River Flood Warning 27, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Jun 14, 2018, 2:38 PM CDT for Webster County, Iowa. It took effect at Jun 14, 2018, 3:40 PM CDT. It was in force for 6 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 14, 2018, 2:38 PM CDT (19:38 UTC)
- In effect from
- Jun 14, 2018, 3:40 PM CDT
- Expired
- Jun 14, 2018, 9:34 PM CDT
- In force
- 6 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Webster County, IA
The radar
The Des Moines radar (KDMX), 88 km from the middle of the area, began a volume at 19:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Des Moines River at Fort Dodge (FODI4).
- Action stage
- 9 ft
- Minor stage
- 10.5 ft
- Moderate stage
- 16 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05480500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
568
WGUS43 KDMX 141938
FLWDMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Des Moines IA
238 PM CDT Thu Jun 14 2018
...The National Weather Service in Des Moines has issued a Flood
Warning for all or portions of the following rivers in Iowa...Des
Moines River...
Affecting the following counties in Iowa...Webster
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC187-151937-
/O.NEW.KDMX.FL.W.0027.180614T2040Z-180617T1930Z/
/FODI4.1.ER.180614T2040Z.180615T1200Z.180616T1930Z.NO/
238 PM CDT Thu Jun 14 2018
...Flood Warning in effect until Saturday afternoon...
The National Weather Service in Des Moines has issued a
* Flood Warning for
The Des Moines River at Fort Dodge, or From the municipal power
dam...to Lehigh.
* Until Saturday afternoon.
* At 2:00 PM Thursday the stage was 10.3 feet, or 0.2 feet below
Flood Stage.
* Flood Stage is 10.5 feet.
* No flooding is occurring and Minor flooding is forecast.
* Forecast...rise to Flood Stage late this afternoon. Continue rising
to 12.0 feet, or 1.5 feet above Flood Stage, Friday morning. Then
begin falling and go below Flood Stage Saturday afternoon.
* Impact...At 12.0 feet, Campgrounds in the downstream parks between
Fort Dodge and Lehigh are affected.
&&
LAT...LON 4242 9421 4265 9424 4265 9416 4232 9393
4230 9405 4242 9421
$$
Zogg2 follow-up statements
826
WGUS83 KDMX 150038
FLSDMX
Flood Statement
National Weather Service Des Moines IA
738 PM CDT Thu Jun 14 2018
...The Flood Warning has been extended for all or portions of the
following rivers in Iowa...Des Moines River...
Affecting the following counties in Iowa...Webster
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC187-160037-
/O.EXT.KDMX.FL.W.0027.000000T0000Z-180617T1200Z/
/FODI4.1.ER.180614T1923Z.180614T2115Z.180616T1200Z.NO/
738 PM CDT Thu Jun 14 2018
...Flood Warning now in effect until Saturday morning...
The Flood Warning continues for
The Des Moines River at Fort Dodge, or from the municipal power
dam...to Lehigh.
* Until Saturday morning.
* At 7:00 PM Thursday the stage was 10.7 feet, or 0.2 feet above
Flood Stage.
* Flood Stage is 10.5 feet.
* Minor flooding is occurring and is forecast to continue.
* Forecast...hold steady through tonight. Then begin falling and
go below Flood Stage Saturday morning.
* Impact...At 10.0 feet, roads to residences in Fort Dodge along the
river flood. Access to some subdivisions will be limited.
&&
LAT...LON 4242 9421 4265 9424 4265 9416 4232 9393
4230 9405 4242 9421
$$060
WGUS83 KDMX 150234
FLSDMX
Flood Statement
National Weather Service Des Moines IA
934 PM CDT Thu Jun 14 2018
...The Flood Warning has been cancelled for all or portions of the
following rivers in Iowa...Des Moines River...
Affecting the following counties in Iowa...Webster
River forecasts include observed precipitation, as well as expected
precipitation over the next 24 hours.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded area, turn around and find an alternate
route. Turn around, do not drown.
More information--including impact statements and crest
histories--is available on the Web at... www.weather.gov/desmoines.
Click on the Rivers and Lakes link.
&&
IAC187-150304-
/O.CAN.KDMX.FL.W.0027.000000T0000Z-180616T0127Z/
/FODI4.1.ER.180614T1923Z.180614T2115Z.180615T0127Z.NO/
934 PM CDT Thu Jun 14 2018
...Flood Warning is cancelled...
The Flood Warning is cancelled for
The Des Moines River at Fort Dodge, or from the municipal power
dam...to Lehigh.
* At 9:00 PM Thursday the stage was 10.4 feet, or 0.1 feet below
Flood Stage.
* Forecast...continue falling and remain below Flood Stage.
* Impact...At 10.0 feet, roads to residences in Fort Dodge along the
river flood. Access to some subdivisions will be limited.
&&
LAT...LON 4242 9421 4265 9424 4265 9416 4232 9393
4230 9405 4242 9421
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Jun 14, 12:45 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jun 14, 12:45 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1245 PM CDT Thu Jun 14 2018 ...Updated for 18z Aviation Discussion... .SHORT TERM.../Today through Tonight/ Issued at 409 AM CDT Thu Jun 14 2018 Strong theta-e advection ongoing into central Iowa this morning as strong low level jet directing moisture into the state. Convection has recently developed where this strong moisture advection is occurring on the nose of strong MUCape. Have had a few reports of hail with a two inch report near Moorland early this morning with one of the stronger storms. Will continue to see a few storms approach or exceed severe criteria into this morning as the instability builds into the state with main concern continuing from large hail. The CAMs slowly progress this convection east this morning with an apparent MCV developing as the storms become more widespread. Also anticipate heavy rainfall with these storms with PWATs climbing to over 1.5". Most of the storms will pass east of the forecast area by midday with building thickness/heat into the state thereafter. Temperatures should climb nicely, especially in the west where clouds from the morning convection should give way to some sunshine. This warmth will continue into tonight with lows around 70s in most locations as the warm/humid airmass spreads over the state. Convection tonight will mainly be north and east of the forecast area where the strongest moisture advection will occur although the far northeast portions of the forecast area may see a stray storm. .LONG TERM.../Friday through Wednesday/ Issued at 409 AM CDT Thu Jun 14 2018 From Friday through Sunday our weather will be dominated by a mid-level ridge centered over the southeast U.S. and building over Iowa. This will bring persistent hot weather to our forecast area, with high temperatures well into the 90s and heat index values approaching or topping 100 degrees each day. In addition southerly breezes will hold overnight temperatures in the 70s, with lows in the mid to upper 70s in many areas. This scenario will likely justify a long-duration heat advisory, which could be issued as soon as this afternoon. All outdoor interests this weekend should plan to take appropriate precautions for potentially hazardous heat. The aforementioned mid-level ridge will also set up a proverbial "ring of fire" scenario in which multiple rounds of convection will fire on the northwestern periphery of the ridge. Initially these storms may sneak into our far northern counties, on Friday night and/or Saturday night, but generally the bulk of the activity will remain to our north and northwest across South Dakota and Minnesota. On Sunday night or Monday the ridge will begin to break down, at least across our region, as a broad 500 mb trough slowly approaches from the west. This will bring a surface trough through Iowa, accompanied by showers and thunderstorms. However, various prognostic model runs continue to show a high degree of variability in both the timing of this trough passage and also in the extent to which it will progress south of the area as opposed to stalling out nearer to the Iowa/Missouri border. Either way, by Tuesday and possibly by Monday we will see relief from the heat as the trough moves through, and it will then remain to be seen whether we get a few days of sunny and dry weather or whether the decayed frontal zone comes back northward much quicker, bringing a return of clouds and rain. This makes the forecast quite uncertain toward the middle of next week, though the one thing that can be said with some confidence is that the upcoming heat wave will not last past Monday at the latest. && .AVIATION.../For the 18Z TAFS through 18Z Friday afternoon/ Issued at 1239 PM CDT Thu Jun 14 2018 Morning convection exiting TAF sites by 19z Thu. No thunder/precip expected remainder of TAF period. Post-thunderstorm, localized wind direction/speed impacts should also depart the area this afternoon. Once winds "normalize", expecting widespread 10 to 20 kt winds throughout tonight. LLWS along and east of I-35 does seem prudent for tonight as low- level jet to move over the central to western portion of Iowa. && .DMX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Cogil LONG TERM...Lee AVIATION...Kotenberg
Hazardous weather outlook, Jun 14, 3:40 AM CDT, 10 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 340 AM CDT Thu Jun 14 2018 IAZ004>007-015>017-023>028-033>038-044>050-057>062-070>075- 081>086-092>097-151100- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Crawford-Carroll-Greene-Boone- Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper-Poweshiek- Cass-Adair-Madison-Warren-Marion-Mahaska-Adams-Union-Clarke-Lucas- Monroe-Wapello-Taylor-Ringgold-Decatur-Wayne-Appanoose-Davis- 340 AM CDT Thu Jun 14 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Scattered thunderstorms will affect Iowa this morning, mainly north of Interstate 80. A few storms could be strong to severe, with large hail the primary threat. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorms are possible at times across far northern Iowa from Friday night through Sunday night. A few of these storms could be strong to severe, but most of the activity will be north of the border in Minnesota. More widespread thunderstorms may be possible at times from Monday through Tuesday, but confidence is lower and the severe weather threat is uncertain during that time. Hot and humid conditions will prevail from Friday through at least Sunday and perhaps into Monday. Heat index values will approach or exceed 100 degrees each afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. IAZ039-151100- Black Hawk- 340 AM CDT Thu Jun 14 2018 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Today and tonight Scattered thunderstorms will affect the area this morning. A few storms could be strong to severe, with large hail the primary threat. A River Flood Warning remains in effect for the Cedar River basin at Cedar Falls. Please refer to our website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Friday through Wednesday Thunderstorm chances will return to the area between Monday and Tuesday of next week. The severe weather threat is uncertain at this time. Hot and humid conditions will prevail from Friday through at least Sunday and perhaps into Monday. Heat index values will approach or exceed 100 degrees each afternoon. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. Lee
In the hours before
Local storm report, Jun 14, 11:57 AM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1157 AM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1151 AM HEAVY RAIN 4 E PIONEER 42.66N 94.31W
06/14/2018 M5.50 INCH HUMBOLDT IA PUBLIC
FORWARDED BY IOWA ENVIRONMENTAL MESONET.
&&
ZOGGLocal storm report, Jun 14, 12:47 PM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1247 PM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM HEAVY RAIN POLK CITY 41.77N 93.72W
06/14/2018 M1.90 INCH POLK IA PUBLIC
VIA SOCIAL MEDIA.
&&Local storm report, Jun 14, 12:58 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1258 PM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HEAVY RAIN 1 E ALTOONA 41.65N 93.46W
06/14/2018 M2.82 INCH POLK IA AMATEUR RADIO
&&
BFLocal storm report, Jun 14, 1:25 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DES MOINES IA
125 PM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM HEAVY RAIN POLK CITY 41.77N 93.72W
06/14/2018 M1.90 INCH POLK IA PUBLIC
VIA SOCIAL MEDIA.
1245 PM HEAVY RAIN 1 E ALTOONA 41.65N 93.46W
06/14/2018 M2.82 INCH POLK IA AMATEUR RADIO
1156 AM HEAVY RAIN POMEROY 42.55N 94.68W
06/14/2018 M2.05 INCH CALHOUN IA PUBLIC
1151 AM HEAVY RAIN 4 E PIONEER 42.66N 94.31W
06/14/2018 M5.50 INCH HUMBOLDT IA PUBLIC
FORWARDED BY IOWA ENVIRONMENTAL MESONET.
1149 AM HEAVY RAIN 3 SE WAUKEE 41.58N 93.82W
06/14/2018 E1.25 INCH DALLAS IA TRAINED SPOTTER
CORRECTS PREVIOUS HEAVY RAIN REPORT FROM 3
SE WAUKEE - VIA SOCIAL MEDIA.
1140 AM HEAVY RAIN PATON 42.16N 94.26W
06/14/2018 E2.00 INCH GREENE IA TRAINED SPOTTER
1128 AM HEAVY RAIN 3 W AMES 42.03N 93.69W
06/14/2018 M4.45 INCH STORY IA NWS EMPLOYEE
1120 AM HEAVY RAIN 3 S SAYLORVILLE 41.64N 93.63W
06/14/2018 M3.10 INCH POLK IA TRAINED SPOTTER
1112 AM HEAVY RAIN 1 SSE ALTOONA 41.64N 93.47W
06/14/2018 E3.43 INCH POLK IA TRAINED SPOTTER
1100 AM HEAVY RAIN 1 NE WEBSTER CITY 42.47N 93.80W
06/14/2018 M2.50 INCH HAMILTON IA BROADCAST MEDIA
1045 AM FLOOD POCAHONTAS 42.74N 94.67W
06/14/2018 POCAHONTAS IA TRAINED SPOTTER
HIGHWAY 4 IN POCAHONTAS WAS PARTIALLY WATER
COVERED. SOME SIDE STREETS IN TOWN WERE
COVERED IN WATER.
1035 AM HAIL 1 WNW ALBIA 41.03N 92.81W
06/14/2018 E1.50 INCH MONROE IA TRAINED SPOTTER
1030 AM FLASH FLOOD 4 SSE STANHOPE 42.24N 93.76W
06/14/2018 HAMILTON IA LAW ENFORCEMENT
WATER PARTIALLY OVER ROADWAY.
1030 AM FLASH FLOOD 3 S STANHOPE 42.24N 93.80W
06/14/2018 HAMILTON IA LAW ENFORCEMENT
HWY 17 CLOSED AT COUNTY ROAD D65 DUE TO
WATER OVER THE ROADWAY.
1030 AM FLASH FLOOD 5 SE STANHOPE 42.24N 93.72W
06/14/2018 HAMILTON IA LAW ENFORCEMENT
380TH AND NELSON CLOSED DUE TO WATER OVER
ROAD.
1024 AM HEAVY RAIN 4 E AMES 42.02N 93.55W
06/14/2018 M6.50 INCH STORY IA PUBLIC
VIA SOCIAL MEDIA.
1020 AM HEAVY RAIN 1 WSW AMES 42.02N 93.64W
06/14/2018 M5.40 INCH STORY IA TRAINED SPOTTER
1016 AM HEAVY RAIN AMES 42.02N 93.64W
06/14/2018 M5.40 INCH STORY IA TRAINED SPOTTER
1/2 MILE SOUTH OF ISU CAMPUS.
0945 AM HEAVY RAIN AMES 42.03N 93.62W
06/14/2018 E4.75 INCH STORY IA TRAINED SPOTTER
0940 AM HEAVY RAIN AMES 42.03N 93.63W
06/14/2018 E4.50 INCH STORY IA TRAINED SPOTTER
0.8 MILES EAST OF AMES AIRPORT.
0933 AM HEAVY RAIN POCAHONTAS 42.74N 94.67W
06/14/2018 M3.10 INCH POCAHONTAS IA PUBLIC
VIA SOCIAL MEDIA.
0925 AM HEAVY RAIN 3 W AMES 42.03N 93.69W
06/14/2018 M3.60 INCH STORY IA NWS EMPLOYEE
0915 AM HEAVY RAIN 2 NW MAXWELL 41.91N 93.43W
06/14/2018 M3.70 INCH STORY IA TRAINED SPOTTER
0900 AM HEAVY RAIN 3 W AMES 42.03N 93.67W
06/14/2018 M2.79 INCH STORY IA COCORAHS
0900 AM HEAVY RAIN 5 S NEVADA 41.95N 93.45W
06/14/2018 M2.91 INCH STORY IA COCORAHS
0900 AM HEAVY RAIN 3 SW BADGER 42.58N 94.18W
06/14/2018 M3.65 INCH WEBSTER IA TRAINED SPOTTER
0845 AM HEAVY RAIN AMES 42.03N 93.63W
06/14/2018 E2.40 INCH STORY IA PUBLIC
VIA SOCIAL MEDIA.
0800 AM HEAVY RAIN 1 WNW BOONE 42.06N 93.90W
06/14/2018 M1.85 INCH BOONE IA BROADCAST MEDIA
KWBG RADIO.
0800 AM HEAVY RAIN 1 SSE ALTOONA 41.63N 93.47W
06/14/2018 M2.63 INCH POLK IA TRAINED SPOTTER
0800 AM HEAVY RAIN 2 NNE AMES 42.05N 93.62W
06/14/2018 M2.98 INCH STORY IA TRAINED SPOTTER
0800 AM HEAVY RAIN 1 W BOONE 42.05N 93.89W
06/14/2018 M1.85 INCH BOONE IA CO-OP OBSERVER
0756 AM HEAVY RAIN 3 W AMES 42.03N 93.69W
06/14/2018 M2.73 INCH STORY IA NWS EMPLOYEE
0740 AM FLOOD POCAHONTAS 42.74N 94.67W
06/14/2018 POCAHONTAS IA PUBLIC
DITCHES FULL AND FIELDS COVERED IN RAIN
WATER. HIGHWAY 4 PARTIALLY COVERED WITH
WATER.
0719 AM HEAVY RAIN 2 S AMES 42.00N 93.62W
06/14/2018 M2.61 INCH STORY IA ASOS
AMES MUNICIPAL AIRPORT.
0700 AM HEAVY RAIN POCAHONTAS 42.74N 94.66W
06/14/2018 M3.10 INCH POCAHONTAS IA CO-OP OBSERVER
0637 AM HEAVY RAIN 1 SSE ALTOONA 41.64N 93.47W
06/14/2018 M2.43 INCH POLK IA TRAINED SPOTTER
0336 AM HAIL 3 WNW AMES 42.04N 93.69W
06/14/2018 E1.00 INCH STORY IA PUBLIC
0258 AM HAIL MOORLAND 42.44N 94.30W
06/14/2018 E2.00 INCH WEBSTER IA TRAINED SPOTTER
&&Local storm report, Jun 14, 2:05 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
205 PM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM HEAVY RAIN OSKALOOSA 41.29N 92.64W
06/14/2018 M2.50 INCH MAHASKA IA PUBLIC
VIA SOCIAL MEDIA.
&&Local storm report, Jun 14, 2:17 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
217 PM CDT THU JUN 14 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0217 PM HEAVY RAIN SHELDAHL 41.86N 93.70W
06/14/2018 E2.50 INCH STORY IA PUBLIC
VIA SOCIAL MEDIA.
&&The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 2:26 AM CDT | Special Weather Statement | DMX | Webster | 64 min |
| Jun 14, 2:52 AM CDT | Severe Thunderstorm Warning | DMX | Webster | 27 min |
| Jun 14, 3:25 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Story | 18 min |
| Jun 14, 6:36 AM CDT | Special Weather Statement | DMX | Boone, Hamilton, Humboldt, Pocahontas, Polk, Story and 1 more | 54 min |
| Jun 14, 7:49 AM CDT | Flash Flood Warning | DMX | Calhoun, Humboldt, Pocahontas, Webster | 6 hr |
| Jun 14, 8:38 AM CDT | Flash Flood Warning | DMX | Hamilton, Webster | 6 hr |
| Jun 14, 9:08 AM CDT | Special Weather Statement | DMX | Wapello | 52 min |
| Jun 14, 9:13 AM CDT | Flash Flood Warning | DMX | Boone, Story | 6 hr |
| Jun 14, 10:50 AM CDT | Severe Thunderstorm Warning | DMX | Mahaska, Monroe, Wapello | 16 min |
| Jun 14, 12:14 PM CDT | River Flood Warning | DMX | Story | 29 hr |
| Jun 14, 3:00 PM CDT | Heat Advisory | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 4 days |
Nearby
River Flood Warnings in Iowa, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.